# SDR DALA2017122008839

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 250-256
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 22 BETWEEN BS 250 TO 256.  REPAIRED IAW SRM 53-40-01.
